Journal of Mathematics and Statistics

Improvement of the Reliability of a Series-Parallel System Subject to Modified Weibull Distribution with Fuzzy Parameters

Neama Salah Youssef Temraz

DOI : 10.3844/jmssp.2017.268.275

Journal of Mathematics and Statistics

Volume 13, Issue 3

Pages 268-275


This paper introduce a series-parallel system consisted of independent and non-identical components with lifetimes follow the modified Weibull distribution. Reduction method is introduced to improve system reliability. Other methods of hot and cold standby duplication are established to improve system reliability. A procedure for computing the reliability of the original system and the improved systems is presented when the parameters of the modified Weibull distribution become fuzzy. Numerical study is introduced to show the results and compare between different improvement methods.


© 2017 Neama Salah Youssef Temraz. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.